# SDR IPXA2021122477225

- Difficulty date: December 23, 2021
- Submitted: December 24, 2021
- Operation: Air carrier
- Aircraft: N610UP
- Make and model: Boeing 747-8
- Aircraft serial: 64256
- Aircraft time: 14,431 hours, 2,108 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: None
- Condition: None
- Location: Landing Gear
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** ATB ** NO EMERG DEC'D** A/C LANDED WITHOUT INCIDENT**MEMO MESSAGE - "VMO GEAR DOWN" VMO SPEED LIMITS WITH GEAR DOWN MESSAGE.REF TO IFIM 31-50-00-810-808 REPOSITIONED VMO GEAR DOWN DISPATCH SW TO NORMAL & MSG ERASED. A/C OK FOR SERVICE.
